Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Intermittent episodes of arm and chest heaviness. Heart beating fast, feeling tired. Tests normal. Cause?

My wife has had intermittant episodes of bilatural arm heaviness, chest heaviness (not pain) and a feeling that she is going to faint. She has also been woken in the night with a feeling that her heart is racing. She is not herself. Lethargic and tired all the time. These episodes last around a minute. I have taken her to ED where her bloods, including cardiac bloods and ecg have all been normal. What could be going on. She has been ref to a cardiologist and for a 24 hour tape. I am concerned its somthing Neuro??? Btw she has also had nausea when she feels the heaviness.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi,
her symptoms suggest tachy arrhythmias so consult a cardiologist and get done of 24 hour recarding of heart rate by Holger analysis , so that we can know whether her symptoms of her racing is really increase in heart rate or her feeling . After you can also consult a physician and evaluate for other cause like neurological, psychological .
Answered: Sun, 17 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor